# SDR SWIA971095

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

YAW DAMPER 2 FAILS INFLIGHT, BUT WOULD RESET AFTER SEVERAL SECONDS.  RETURNED TO SLC.  REPLACED NR 2 FCC 4000 IAW MM 22.  OPS CHECKS GOOD FOR CATII.
